# SDR ASAA201808205830

- Difficulty date: August 13, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL SURFACE CORRODED BS 727G +9 - 727K, LBL24.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 51-00-53-1A-2.  ACCOMPLISHED A SPLICE REPAIR IAW SRM 53-00-53-2R-5,  AND DWG 146A7500, SH 77, REV-.
